Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had thyroid removal. Have dizziness. Taking levothyroxine. Worried

Hi I ve had my thyroid completely removed 2weeks ago I did have an overactive thyroid for 9years from age of 14, the surgeon could only save one calcium gland and that is bruised at the moment so not working I ve got a very low calcium I m on 14 calcium tablets aday 1500mg each one, they got that stable but its still a little low then normal, ive had this light headedness since I ve had my op I know I m under active now I m taking 125mcg of levothyroxine and 20mcg of liothyronine for the under active thyroid, I don t know what is causing this light headedness/ dizziness I never had it before my op was healthy except having an overactive thyroid.. It s completely getting me down now been 2weeks since my op I can t drive or even function normal day to day things, I m sleeping loads tired out feel down all the time.. What is causing this light headedness is it to do with having low calcium or the under active thyroid.. My thyroid specialist not worried about it but I am I can t do normal things can t drive my car feeling like this.. Can you give me any answers why I feel so rubbish.. Thanks Kaye
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Endocrinologist 's  Response

i do understand that you underwent thyroid surgery and now on replacement with thyroxine. I would suggest you to get your thyroid functions and calcium checked. This would help us to find whether these are responsible for your symptoms or some thing else.

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor